# SDR F3LA2018041700326

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 51,648 hours, 25,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D3247001300000
- Condition: Leaking
- Location: Hyd System
- Part time: 1,497 hours, 708 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW RECEIVED A HYDRAULIC GREEN RSVR LOW LEVEL AND NR 1 ENGINE PUMP LOW PRESSURE WARNINGS.  DECLARED AN EMERGENCY, AND DIVERTED.  COMPLETED A GEAR FREE FALL EXTENSION AND LANDED SAFELY.  MAINTENANCE SERVICE THE GREEN HYD SYS IAW AMM 12-12-29-611-001, AND ISOLATED THE HYD LEAK TO THE LT BRAKE PRESSURE CONTROL LINE AND REPLACED IAW AMM 20-23-11-911-001A. AIRCRAFT TO SERVICE.
